# SDR USAAF96003A

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N886US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11346
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 1488 - RIC - SHORTLY AFTER GEAR RETRACTION THE FOLLOWING ALERTS, 'LD FAULT', 'STAB TRIM CONFIG' AND 'TCAS'.  WHEN GEAR EXTENDED, LOUD RELAY CLICKING FOLLOWED BY ALL MESSAGES CLEARING.  MAINTENANCE ADJUSTED THE LEFT MAIN GEAR NR 3 PROXIMITY SENSOR AND SWUNG THE GEAR.  (M)
